# SDR DXTA200803049

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 1,436 hours, 1,101 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 701700098826
- Part serial: 06087687
- Condition: Inoperative
- Location: Fwd E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISENGAGED TWICE ON CLIMB-OUT ON PFD1.  REMOVED AND REPLACED 1IC-615 AND C/W SYS. OPS CHECK IAW MM 34-23-10
